Article Text

PDF

Granulomatous lipophagic panniculitis and temporal arteritis in a patient with cryptogenic chronic active hepatitis.
  1. J E Naschitz,
  2. D Yeshurun,
  3. J Barth,
  4. I Misselevitch,
  5. J H Boss
  1. Department of Medicine A, Bnai Zion-Medical Center, Haifa, Israel.

    Abstract

    An elderly woman receiving long term treatment with prednisone and azathioprine for cryptogenic chronic active hepatitis developed granulomatous lipophagic panniculitis and temporal arteritis. The lymphoplasmahistiocytic inflammatory reaction pattern is common to this patient's three diseases. It is suggested that an aberration of the defence mechanisms, immunological or otherwise, is responsible for this unusual occurrence. The triple association of chronic active hepatitis, granulomatous panniculitis and temporal arteritis has not been reported previously.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.